Designs, Codes and Cryptography

, Volume 16, Issue 3, pp 249–256

On The Correlation Of Binary M-sequences


  • John Friedlander
    • Department of MathematicsUniversity of Toronto
  • Michael Larsen
    • Department of MathematicsUniversity of Missouri
  • Daniel Lieman
    • Department of MathematicsUniversity of Missouri
  • Igor Shparlinski
    • School of MPCEMacquarie University

DOI: 10.1023/A:1008383811226

Cite this article as:
Friedlander, J., Larsen, M., Lieman, D. et al. Designs, Codes and Cryptography (1999) 16: 249. doi:10.1023/A:1008383811226


We obtain the upper bound O(214n/15 n−1/5) on the number of distinct values of all possible correlation functions between M-sequences of order n .

M-sequences and correlation functions
Download to read the full article text

Copyright information

© Kluwer Academic Publishers 1999